# SDR AALA202307034412

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 85,503 hours, 10,996 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02108
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2RH EMERGENCY POWER ASSIST SYSTEM LIGHT DOES NOT WORK PROPERLY. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT #2RH.
